A projection scheme to stability analysis of discrete T–S fuzzy models
Chih-Peng Huang and
Yau-Tarng Juang
Mathematics and Computers in Simulation (MATCOM), 2004, vol. 64, issue 6, 643-648
Abstract:
The paper deals with the stability analysis of the discrete Takagi–Sugeno’s (T–S) fuzzy model, which can describe a class of nonlinear systems. Based on the alternating projection method, the useful projection operators are derived firstly. And we thus proposed an efficient analysis algorithm for analyzing the stability. The effectiveness of the proposed method is illustrated by the numerical examples.
Keywords: Discrete fuzzy control; T–S fuzzy model; Quadratic stability; Projection method (search for similar items in EconPapers)
Date: 2004
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475403002222
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:64:y:2004:i:6:p:643-648
DOI: 10.1016/j.matcom.2003.11.016
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().